# SDR USAA2009092892640

- Difficulty date: September 25, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 64,028 hours, 28,582 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1749
- Condition: Low
- Location: Door Assist
- Part time: 36,309 hours, 14,271 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 612 - ATL - EMERGENCY EGRESS SYSTEM - LEFT FORWARD ENTRY DOOR ASSIST BOTTLE LOW.  MAINTENANCE SERVICED LEFT FORWARD ENTRY DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
